Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

An extrapolated Gauss-Seidel iteration for Hessenberg matrices


Author: L. J. Lardy
Journal: Math. Comp. 27 (1973), 921-926
MSC: Primary 65F10
DOI: https://doi.org/10.1090/S0025-5718-1973-0327012-2
MathSciNet review: 0327012
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for certain systems of linear equations with coefficient matrices of Hessenberg form it is possible to use Gaussian elimination to obtain an extrapolated version of the Gauss-Seidel iterative process where the iteration matrix has spectral radius zero. Computational aspects of the procedure are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F10

Retrieve articles in all journals with MSC: 65F10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1973-0327012-2
Keywords: Gaussian elimination, Gauss-Seidel iteration, Hessenberg matrices
Article copyright: © Copyright 1973 American Mathematical Society